what is the indication if a person experiences lightheadedness during postmenopausal period (Currently, 52 yrs old)? is this a normal problem? Thus it need serious medical attention? Is this connected to an eye problem probably due to aging?Please help..thank so much..
you need iron , and your vitamine B is too low
The vitamine B wont take if your iron is too low. Yes this is a normal problem. Doctors seem to over look that vitamine loss is a major problem. Especially if you are flowing very heavily
Take it from one who knows. I just turned 50 in July. I know the feeling quite well and had consulted the doctor who did nothing but say keep an eye on it. 3|4 of an hour later I was sitting by my homepathic consultant. He asked me how I was feeling and how was my menstal cycle. He tested me for both shortages. He said , take vitamine B and Iron. I also eat cornflakes in the morning for fiber/ and tomatoes are high on iron. Once you get your iron on track you will notice that you will be feeling much better!
Good Luck. xxx Threewheelmobile
I will agree with the above poster about physicians too often overlook vitamin and mineral deficiencies as being underlying causes for alot of issues/problems especially in regards to middle-aged women.
I would recommend getting some basic labs done plus:b12 levels, thyroid panel, female hormone panel, vitamine d level and iron panel.
I too have recently experienced much dizziness/light headedness last two months and my blood work is excellent, but my MRI shows the following, still investigating, going to a neurologist in a week.
Several punctate white matter hyperintensities on T2 weighted imaging are
distributed in a fashion that raise question for demyelinization and MS. No
evidence of enhancement is identified and the corpus callosum is spared. There is no associated atrophy.
Hello dear and welcome to the medhelp forum. Light-headedness could be a symptom of low blood pressure particularly if you have associated sweating, nausea, chest pain, this needs to be investigated immediately. Your hydration status, hemoglobin level, any pathological bleeding needs to be ruled out. Light-headedness could also result from side effects of antihypertensives and certain other medications. Consult a physician for assessment and appropriate management. Wishing you all the best.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.